# SDR AALA20111107ORD01

- Difficulty date: November 7, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 31,056 hours, 13,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AFT OF ROW 22 FAILED TEST.  REPLACED BATTERY PACK AND CHARGER FOR ROW 22 EMERGENCY LIGHTS.  OPS CHECK NORMAL.
